Vol. 15, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Epsilon dichotomy for linear models

Hang Xue

Vol. 15 (2021), No. 1, 173–215
Abstract

We relate the existence of linear models on central simple algebras to local root numbers.

Keywords
linear models, epsilon dichotomy, relative trace formulae
Mathematical Subject Classification 2010
Primary: 11F70
Milestones
Received: 17 November 2019
Revised: 1 June 2020
Accepted: 21 August 2020
Published: 1 March 2021
Authors
Hang Xue
Department of Mathematics
The University of Arizona
Tucson, AZ
United States